# SDR DLL10960712

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: 2377002242
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP.  REPLACED FWD MEGAPHONE, OPS CK NORMAL.
